# SDR DALA2015021701401

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 62,888 hours, 46,355 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINKS AT RT MAIN FUEL TANK ACCESS PLATE NR 1456C.  ACCESS PLATE WAS REPLACED FOR EXCESSIVE DAMAGE AND WILL BE INSTALLED UNDER CARD 2800-0390, JOB 001-0392.
